# SDR ASAA2012110793261

- Difficulty date: November 7, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,524 hours, 6,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11780
- Condition: Failed
- Location: Ram Air Door
- Part time: 22,526 hours, 6,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND LT RAM AIR DOOR AT FULL CLOSED WITH ACTUATOR RUNNING.   PERFORMED LT PACK CONTROLLER BITE TEST, RECORDED RAM AIR ACTUATOR FAULT.  REPLACED RAM AIR ACTUATOR REF AMM 21-51-21-000-801 & 21-51-21-400-801.  OPS & BITE TESTED GOOD.
